Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 28, 2011, 1:44 PM EDT. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 1:44 PM EDT (17:44 UTC)
- Expired
- Apr 28, 2011, 3:15 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
365
WHUS51 KPHI 281744
SMWPHI
ANZ431-453>455-281915-
/O.NEW.KPHI.MA.W.0015.110428T1744Z-110428T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY SOUTH OF A LINE BETWEEN EAST POINT NJ AND
SLAUGHTER BEACH DE...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
INCLUDING CAPE HENLOPEN...28-MILE WRECK...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BUOY 4FB...BROWN SHOAL LIGHT...CAPE MAY POINT...CAPE MAY
REEF...OCEAN CITY REEF...THE LUMP...WILDWOOD AND WILDWOOD REEF...
* UNTIL 315 PM EDT
* AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER CAPE
HENLOPEN...MOVING EAST-NORTHEAST AT 35 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
OVER BUOY 2MS BY 155 PM EDT
7 NM SOUTH OF BUOY 3FB BY 205 PM EDT
4 NM SOUTH OF CAPE MAY REEF AND 8 NM SOUTH OF WILDWOOD REEF BY 210
PM EDT
OVER BUOY 4FB BY 215 PM EDT
8 NM SOUTH OF BUOY 2FB BY 220 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM EDT
THURSDAY AFTERNOON FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW
JERSEY AND EASTERN PENNSYLVANIA.
&&
LAT...LON 3846 7503 3879 7508 3886 7521 3917 7495
3918 7491 3911 7488 3898 7496 3896 7489
3901 7487 3904 7479 3907 7477 3910 7480
3911 7475 3918 7472 3927 7464 3928 7455
3905 7433 3872 7464 3864 7474 3836 7473
TIME...MOT...LOC 1744Z 270DEG 35KT 3883 7499
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 28, 11:44 AM EDT, 2 hours earlier.
Area forecast discussion, Apr 28, 11:44 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 AM EDT THU APR 28 2011
.SYNOPSIS...
A STRONG COLD FRONT IN EASTERN PENNSYLVANIA WILL MOVE TO THE MID
ATLANTIC COAST BY THIS EVENING. ANOTHER BUT WEAKER COLD FRONT WILL
MOVE THROUGH THE REGION FRIDAY. HIGH PRESSURE WILL BUILD INTO THE
REGION FRIDAY NIGHT AND SATURDAY. A WARM FRONT MAY APPROACH DURING
SUNDAY, AND THE ASSOCIATED COLD FRONT IS FORECAST TO AFFECT OUR
AREA MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PLEASE SEE RADAR WARNINGS AND STATEMENTS FOR SHORT BOWING SEGMENTS
IN THE WATCH 253 AREA.
CONSIDERATION WAS GIVEN TO A WIND ADVISORY...BUT WITH CONVECTIVE
WATCHES NOW IN PLACE...WIND EVENTS WILL BE HANDLED WITH
CONVECTIVE PRODUCTS TODAY.
SEE THE HYDROLOGY SECTION BELOW FOR DETAILS ON THE PREVIOUSLY-
ISSUED FLASH FLOOD WATCH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE FRONT WILL MOVE OFFSHORE THIS EVENING WITH RESIDUAL RAIN
CHANCES EAST EARLY...OTHERWISE DRY OVERNIGHT. THEN...WITH A
FOLLOW-ON WEAK SURFACE COLD FRONT ACCOMPANIED BY A TROUGH ALOFT
FRIDAY...A SLIGHT CHANCE OF SHOWERS WAS RE-INTRODUCED INTO THE
FORECAST FOR FRIDAY. DRY WEATHER FRIDAY NIGHT WILL BE DUE TO
BUILDING HIGH PRESSURE, CONTINUING THROUGH SATURDAY. TEMPERATURES
WILL RETURN TO NEAR NORMAL FRIDAY AND THEN BE A BIT WARMER FOR
SATURDAY. OVERALL...MODEL TEMPERATURE GUIDANCE WAS CLOSE AND
ACCEPTED.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AT THE START OF THE LONG TERM PERIOD, THE MODELS ARE IN GENERAL
AGREEMENT OF PLACING SURFACE HIGH PRESSURE OVER THE EASTERN MIDDLE
ATLANTIC STATES AND EXTENDING OUT INTO THE ATLANTIC. THROUGH THE
DAYTIME SUNDAY, THIS HIGH IS EXPECTED TO GRADUALLY PUSH FARTHER
OFFSHORE. MEANWHILE FARTHER NORTH, THE MODELS INDICATE THAT AN AREA
OF LOW PRESSURE WILL BE SLIDING ACROSS SOUTHERN CANADA. A WARM FRONT
ASSOCIATED WITH THIS LOW MAY MOVE THROUGH THE FORECAST AREA DURING
MONDAY. A COLD FRONT IS THEN EXPECTED TO TRACK THROUGH THE AREA BY
LATE ON TUESDAY. BY WEDNESDAY, THE MODELS DEPICT THE COLD FRONT
TRACKING FARTHER AWAY FROM THE COAST AND HIGH PRESSURE BEGINNING TO
BUILD IN FROM THE WEST.
SLIGHT CHANCE TO CHANCE POPS ARE MAINTAINED IN THE FORECAST FOR LATE
SUNDAY INTO MONDAY WITH THE WARM FRONT APPROACHING. WITH THE
APPROACH OF THE COLD FRONT ON TUESDAY, POPS ARE INCREASED AND
THUNDERSTORMS ARE MAINTAINED IN THE FORECAST FOR THE LATTER HALF OF
TUESDAY. FOR THE MOST PART, HPC GUIDANCE WAS USED FOR TEMPERATURES
THROUGH THE LONG TERM, WITH SOME LOCAL ADJUSTMENTS.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF TODAY...VFR CIGS VARIABLE IFR IN BANDS/CLUSTERS OF
SHOWERS/TSTMS.
GRADIENT SSW WIND 12 TO 25 KTS WITH GUSTS 30-40 KTS THIS MORNING
WITH STRONGEST SUSTAINED WINDS AND GUSTS FROM KTTN/KPNE/KPHL/ILG
SEWD TO KACY AND KMIV. LLWS THIS MORNING AS IN TAFS. NON CONVECTIVE
GRADIENT WIND AND GUSTS DIMINISH SLOWLY AFTER 16Z.
SHORT LINE SEGMENTS OF SVR TSTMS TODAY. A SEVERE TSTM WATCH IS IN
EFFECT.
COOL FRONTAL TIMING. ALREADY CFP KRDG...RANGE TO NEAR 0000 UTC AT
KACY.
TONIGHT...ANY LEFTOVER MVFR CEILING ALONG THE COAST SHOULD BECOME
VFR AFTER 0200-0400 UTC...AS THE MOISTURE BECOMES MIXED OUT BEHIND
THE FRONT.
OUTLOOK...
FRIDAY...VFR. A SECONDARY COLD FRONT/TROUGH MAY BE THE FOCUS FOR
CONVECTIVE DEVELOPMENT...BUT AT THIS POINT THE LOW LEVELS COULD BE
TOO DRY TO SUPPORT PRECIPITATION. WLY GUSTS TO 25 KTS DURING THE
DAYLIGHT HOURS.
SATURDAY...VFR WITH HIGH PRESSURE AND LIGHTER WIND THAN FRIDAY.
SUNDAY...A WARM FRONT MAY TRY TO MOVE NORTH...BUT AT THIS POINT
IT WOULD APPEAR AS THOUGH CONDITIONS WILL REMAIN VFR.
MONDAY...A COLD FRONT SHOULD ARRIVE AROUND MONDAY.
&&
.MARINE...
STRONG SCA IN PROGRESS MUCH OF THE WATERS. CONVERTED TO A GALE
ALONG ALL THE DEL COAST AND S 2/3RDS NJ COAST...THRU 20Z WHERE
FORESEE BEST MOMENTUM TRANSFER THRU 17Z AND THEREAFTER...POTENTIAL
FOR SVR 17Z-20Z. TOO MUCH WIND IN DEL TO CONT AS SCA AT 15Z.
WEST WINDS ..INDEPENDENT OF THE CONVECTION....MAY BRIEFLY GUST TO
NEAR 30 KNOTS WITH THE PASSAGE OF THE COLD FRONT...BUT GRADIENT
DROPS OFF FAIRLY QUICKLY BEHIND IT. IT IS POSSIBLE THAT WINDS MAY
GUST TO SMALL CRAFT LEVELS INTO THE EVENING...AND THE SMALL CRAFT
ADVISORY ENDING TIME MAY NEED TO BE PUSHED BACK ON DELAWARE BAY
FOR THIS.
ON THE OCEAN WATERS...SEAS WILL REMAIN HIGH AS THE LONG DURATION
SOUTHERLY SWELL PRODUCES WAVES IN EXCESS OF 10 FEET THIS AFTERNOON
INTO TONIGHT. IT COULD TAKE WELL INTO FRIDAY NIGHT FOR THE SEAS TO
COME DOWN BELOW 5 FEET ON THE OCEAN...AND THE SMALL CRAFT ADVISORY
ON THE OCEAN MAY NEED TO BE EXTENDED INTO FRIDAY TO ACCOUNT FOR
THIS.
FOR FRIDAY...THE SURFACE GRADIENT TIGHTENS AS A SECONDARY COLD FRONT
OR TROUGH CROSSES THE WATERS. SMALL CRAFT GUSTS ARE POSSIBLE FRIDAY
AFTERNOON INTO FRIDAY EVENING. THE GRADIENT SHOULD START TO COME
DOWN LATER FRIDAY NIGHT AND SATURDAY MORNING. AFTER THIS...SMALL
CRAFT CONDITIONS ARE NOT EXPECTED THROUGH SUNDAY.
A DEVELOPING SOUTH TO SOUTHWEST FLOW DEVELOPING AHEAD OF A COLD
FRONT SUNDAY NIGHT INTO MONDAY COULD RESULT IN SMALL CRAFT WIND
GUSTS OVER ALL WATERS...AND SMALL CRAFT SEAS OVER THE OCEAN. THE
BEST CHANCE OF SMALL CRAFT GUSTS SHOULD LATE SUNDAY NIGHT AND MONDAY
MORNING.
&&
.HYDROLOGY...
AS OF 1535Z...BLAKESLEE 1.98 INCHES. STODDARTSVILLE 1.95 BERNE
1.7 ARE THE THREE HIGHEST REPORTS SO FAR. STILL NO REPORTS OVER 2
INCHES FOR THE PNS.
PLS SEE WARNINGS AND STMTS.
00Z MODEL GUIDANCE HAS SLIGHTLY LOWERED FORECAST RAIN AMOUNTS FOR
OUR NORTHERN AREAS, BUT EVEN SO RAIN AMOUNTS OF ONE HALF TO ONE
INCH...LOCALLY ONE AND A HALF INCHES...ARE STILL EXPECTED TODAY.
AS PRECIPITABLE WATER VALUES ARE 1.50 TO 1.75 INCHES. BOUNDARY
LAYER THETA E CONVERGENCE APPEARS TO BE VERY STRONG OVER OUR WATCH
AREA. FOR THESE REASONS THE FLASH FLOOD WATCH WILL BE MAINTAINED
AS IT IS CURRENTLY CONSTITUTED GEOGRAPHICALLY...EXCEPT BROUGHT
FORWARD IN TIME TO ACCOUNT FOR RAIN DEVELOPING INTO OUR WESTERN
SECTIONS EARLY THIS MORNING.
RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM RAINS EARLIER THIS
MONTH, AND SOME QUICK RESPONDING RIVERS AND STREAMS COULD REACH OR
EXCEED BANKFULL. IT APPEARS THAT THE HEAVIEST RAINFALL WILL BE
CONCENTRATED OVER A RELATIVELY SHORT PERIOD OF TIME OF A FEW
HOURS...AND THIS COULD LEAD TO SOME FLASH FLOODING OVER PORTIONS
OF THE WATCH AREA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ054-055-
061-062.
NJ...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NJZ001-
007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ430-431-
452>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR ANZ450-451.
&&
SYNOPSIS...GORSE/NIERENBERG
NEAR TERM...O'HARA
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...DRAG
MARINE...DRAG 1144A
HYDROLOGY...1144AHazardous weather outlook, Apr 28, 1:44 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 144 PM EDT THU APR 28 2011 NJZ001-007>009-PAZ054-055-061-062-291745- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-LEHIGH-NORTHAMPTON- 144 PM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. NJZ010-012-015-291745- SOMERSET-MIDDLESEX-MERCER- 144 PM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ012-015-019-020-NJZ013-016>023-027-291745- NEW CASTLE-KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 144 PM EDT THU APR 28 2011 ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-PAZ060-067>071-291745- CECIL-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 144 PM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. DEZ004-NJZ014-024>026-291745- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 144 PM EDT THU APR 28 2011 ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-452>455-291745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 144 PM EDT THU APR 28 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. GALE WARNING. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-291745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 144 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 253 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST AND BRING HEAVY RAIN AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD CONTAIN GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 28, 12:29 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EDT THU APR 28 2011
DEZ001-002-NJZ016>019-021-022-027-281730-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-KENT DE-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
1229 PM EDT THU APR 28 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...CUMBERLAND...GLOUCESTER...KENT...NEW CASTLE AND SALEM
COUNTIES...
AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF MIDDLETOWN...MOVING NORTHEAST AT
55 MPH. THE THUNDERSTORM WILL BE NEAR ALLOWAY...SEABROOK FARMS AROUND
1245 PM...ELMER...CLAYTON AROUND 100 PM...WILLIAMSTOWN AND
CHESILHURST AROUND 115 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3936 7520 3931 7533 3939 7545 3943 7548
3946 7555 3950 7557 3952 7554 3958 7554
3958 7556 3946 7558 3942 7553 3935 7548
3932 7543 3929 7542 3922 7564 3949 7575
3997 7486 3964 7459
HEAVENERSpecial weather statement, Apr 28, 12:34 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 PM EDT THU APR 28 2011
DEZ001>003-MDZ015-020-NJZ016-017-021>023-281730-
ATLANTIC NJ-CAPE MAY NJ-CAROLINE MD-CUMBERLAND NJ-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1234 PM EDT THU APR 28 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY...
CAROLINE...CUMBERLAND...GLOUCESTER...KENT...NEW CASTLE...QUEEN
ANNE'S...SALEM AND SUSSEX COUNTIES...
AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF CENTERVILLE...MOVING NORTHEAST
AT 50 MPH. THE THUNDERSTORM WILL BE NEAR WYOMING...RODNEY VILLAGE
AROUND 1245 PM...DOVER...KENT ACRES AROUND 100 PM...FAIRTON...
CEDARVILLE AROUND 115 PM...ROSENHAYN AND BRIDGETON AROUND 130 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3902 7601 3939 7551 3928 7540 3932 7537
3941 7547 3965 7514 3936 7471 3918 7499
3920 7507 3917 7513 3920 7519 3923 7518
3929 7527 3930 7533 3934 7535 3927 7540
3924 7538 3909 7540 3898 7529 3874 7565
HEAVENERSpecial weather statement, Apr 28, 12:38 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT THU APR 28 2011
NJZ008>010-012-015-PAZ069-281730-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
1238 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MORRIS AND SOMERSET COUNTIES...
AT 1235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS TRACKING ACROSS THE REGION FROM SOUTHWEST TO
NORTHEAST. THESE STORMS ARE MOVING TO THE NORTHEAST AT 55 MPH.
WIND GUSTS TO AROUND 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4012 7495 4055 7517 4097 7455 4082 7433
4079 7436 4073 7437 4067 7445 4065 7445
4066 7440 4064 7440 4059 7444 4060 7431
4058 7428
FORECASTER: GORSESpecial weather statement, Apr 28, 12:42 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 PM EDT THU APR 28 2011
DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-022-PAZ067-070-071-
281745-
ATLANTIC NJ-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-CUMBERLAND NJ-
DELAWARE PA-GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
1242 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAMDEN...CAROLINE...
CECIL...CHESTER...CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW
CASTLE...PHILADELPHIA...QUEEN ANNE'S...SALEM AND TALBOT COUNTIES...
AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ELKTON TO 18 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELSMERE...STANTON AROUND 100
PM...MORTON...CLIFTON HEIGHTS AROUND 115 PM...DREXEL HILL...TROUT
LAKE AROUND 130 PM...WENONAH AND BELLMAWR AROUND 145 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3905 7631 3900 7618 3915 7628 3932 7619
3944 7600 3953 7599 3964 7617 4007 7547
3967 7474 3932 7536 3948 7556 3950 7557
3958 7554 3958 7556 3946 7558 3929 7542
3895 7604 3890 7621 3894 7624 3886 7638
HEAVENERSpecial weather statement, Apr 28, 12:45 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1245 PM EDT THU APR 28 2011 DEZ001-NJZ009-013-015>019-PAZ067>071-281745- BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ- MERCER NJ-MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ- PHILADELPHIA PA-SALEM NJ-WESTERN MONMOUTH NJ- 1245 PM EDT THU APR 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN... CHESTER...DELAWARE...GLOUCESTER...HUNTERDON...MERCER...MONMOUTH... MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES... AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF WILMINGTON...MOVING NORTHEAST AT 65 MPH. THE THUNDERSTORM WILL BE NEAR CHESTNUT HILL...BROOMALL AROUND 100 PM...ORELAND...WILLOW GROVE AROUND 115 PM...LAMBERTVILLE AND NEW HOPE AROUND 130 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 4056 7516 4016 7456 3972 7554 3989 7576 HEAVENER
Special weather statement, Apr 28, 1:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT THU APR 28 2011
DEZ002>004-NJZ020>025-027-281815-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
113 PM EDT THU APR 28 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE
MAY...CUMBERLAND...KENT...OCEAN AND SUSSEX COUNTIES...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
GEORGETOWN TO 10 MILES NORTH OF SALISBURY...MOVING NORTHEAST AT 75
MPH. THE THUNDERSTORMS WILL BE NEAR ELDORA...BELLEPLAIN FOREST AROUND
130 PM...ENGLISH CREEK...CORBIN CITY AROUND 145 PM...POMONA AND PORT
REPUBLIC AROUND 200 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3900 7542 3904 7534 3893 7530 3879 7511
3892 7498 3915 7490 3920 7505 3919 7517
3919 7516 3972 7445 3942 7437 3936 7440
3930 7455 3898 7480 3891 7499 3881 7508
3869 7506 3845 7554 3845 7561
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:12 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 63 min |
| Apr 28, 6:56 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 34 min |
| Apr 28, 7:35 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 55 min |
| Apr 28, 9:00 AM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Apr 28, 9:02 AM EDT | Special Marine Warning | PHI | 26 min | |
| Apr 28, 10:10 AM EDT | Gale Warning | PHI | 5 hr | |
| Apr 28, 10:25 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 50 min |
| Apr 28, 10:48 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Sussex, Warren | 3 hr |
| Apr 28, 10:57 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset, Warren | 63 min |
| Apr 28, 10:58 AM EDT | Tornado Warning | PHI | Hunterdon, Warren | 32 min |
| Apr 28, 11:11 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 64 min |
| Apr 28, 11:15 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Morris, Somerset | 4 hr |
| Apr 28, 11:22 AM EDT | Tornado Warning | PHI | Hunterdon, Morris, Sussex, Warren | 23 min |
| Apr 28, 11:45 AM EDT | Tornado Warning | PHI | Morris | 30 min |
| Apr 28, 12:06 PM EDT | Special Marine Warning | PHI | 43 min | |
| Apr 28, 12:29 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 61 min |
| Apr 28, 12:34 PM EDT | Special Weather Statement | PHI | Cumberland | 56 min |
| Apr 28, 12:38 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 52 min |
| Apr 28, 12:42 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 63 min |
| Apr 28, 1:13 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 62 min |
| Apr 28, 1:23 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 103 min |
| Apr 28, 2:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 41 min |
| Apr 28, 2:11 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 94 min |
| Apr 28, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 41 min |
| Apr 28, 2:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Apr 28, 2:55 PM EDT | Special Weather Statement | PHI | Monmouth | 65 min |
| Apr 28, 5:04 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Apr 28, 6:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 28, 6:22 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Apr 28, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 28, 4:24 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Northampton | 66 min |
| Apr 28, 4:36 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 54 min |
| Apr 28, 5:31 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Apr 28, 5:49 AM EDT | Special Weather Statement | PHI | Carbon | 56 min |
| Apr 28, 5:58 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Apr 28, 6:18 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 57 min |
| Apr 28, 6:23 AM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery | 52 min |
| Apr 28, 7:06 AM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 6 hr |
| Apr 28, 8:17 AM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Apr 28, 8:55 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 65 min |
| Apr 28, 8:59 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 4 hr |
| Apr 28, 9:11 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 49 min |
| Apr 28, 9:33 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 57 min |
| Apr 28, 10:00 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 60 min |
| Apr 28, 12:03 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 57 min |
| Apr 28, 12:11 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery | 31 min |
| Apr 28, 12:45 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 60 min |
| Apr 28, 9:55 AM EDT | River Flood Warning | PHI | Cecil, Harford | 66 hr |
| Apr 28, 11:32 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Apr 28, 11:37 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 53 min |
| Apr 28, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 39 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.